# SDR UPS00833614

- Difficulty date: August 8, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 66,183 hours, 43,735 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FUSELAGE AFT RT LOWER FILLET PANEL ATTACH ANGLE CRACKED STA 1080 & L30R.  REMOVED PART FROM AIRCRAFT IAW DC8 SRM 53-2-0, BLENDED WITHIN ALLOWABLE LIMITS.  ALODINED AND PRIMED ATTACH ANGLE IAW DC8 SRM 51-1-8.  INSTALLED ATTACH ANGLE IAW DC8 SRM 51-1-20D & 51-1-21.
